Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

White liquid mix coming after taking Clotrimazole and Clindamycin. Is this normal ?

White liquid mix coming after taking Clotrimazole and Clindamycin night before Hello Dr.I have taken yesterday night Clotrimazole and Clindamycin Vaginal Suppositories - Cansoft - CL Brand as advised by my Dr. However, today morning there was a watery white liquid mix came out with the medicine. is this ok, thanks
Asked On : Mon, 4 Jul 2011
Answers:  2 Views:  1357
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Anesthesiologist 's  Response
this is normal as some amount of suppository that is not absorbed will come out,from next time while putting suppository keep legs up and pelvis down for sometime.
Answered: Mon, 4 Jul 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
welcome to HCM
read your prob, these medicine are started due to you have some vaginal infection n lucorrhea, after us eof this drug next morning rements of medicine n remaining medicine comes out, it become dispers n act locally on vagina which comes out again . so no need to worry. this is normally happen.
Dr aseem 9982583020
Answered: Mon, 4 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor